# SDR SWAA2025100921357

- Difficulty date: October 4, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 37,265 hours, 18,148 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST HANDLE NEEDS SECURING.   SECURED R2 DOOR ASSIST HANDLE IAW AMM 52-41-31.
